Skip to content
Asthma
avatar
ISWIM posted:
I was recently diagnosed with asthma, but it's more brought on after being sick with bronchitis or upper respiratory infections. As long as I don't get those I don't have any problems. I have been using my albuterol inhaler 1 puff 3 times a day for 2 weeks now. I have started to experience ear pain. Can the inhaler cause this?
Reply


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
50 of 143 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center